Spanish inter-regional migration: an enigma resolved

Mulhern, Alan and Watson, John (2010) Spanish inter-regional migration: an enigma resolved. Applied Economic Letters, 17(14), pp. 1355-1359. ISSN (print) 1350-4851

Full text available as:

Download (100kB) | Preview


This paper demonstrates that Spanish inter-regional migration, for many years unresponsive to traditional explanatory variables, is now explicable in terms of such variables. These include gaps in real wages, unemployment and distance. In the middle of the 1990s there arose an increased responsiveness of regional migration to such explanatory variables

Item Type: Article
Uncontrolled Keywords: unemployment, Spain, regions, labor, wage
Research Area: Economics and econometrics
Faculty, School or Research Centre: Faculty of Arts and Social Sciences (until 2017) > School of Economics (until November 2012)
Depositing User: Alan Mulhern
Date Deposited: 29 Oct 2009 11:45
Last Modified: 16 Jul 2012 21:48

Actions (Repository Editors)

Item Control Page Item Control Page